Ask an expert
Question

29 Jun 2005

Facial hair
Hi doc

Sorry Anon, but i have another PCOS related question.

Doc i have been put on Ginette for PCOS. I hope you can help me with this embarrasing questions - I want to know the following:

- Does the facial hair (side burns) disappear or do i have to wax and it wont grow back?? - My testosterone levels are higher than its supposed to be.
- Same for my breasts?? I've got about 5 long hairs and they disgust me. What do i do?? I dont know if the pills are going to make them disappear??

I initially waxed on my top lip and ONE hair on my chin (DONT DO IT!!! They come out with a vengeance afterwards) - now i have to do it weekly - with some tweezing in between.

As a woman this is embarrasing and makes me feel unfeminine. I am getting married soon and really dont want to have a moustache and a goatie on my wedding day.

My skin has started clearing up - my hormones are out of whack and i've had bad acne now in my early 20's. Didnt even have acne in my teenage years. Its my 4th month on the pills. What can i expect otherwise??

I really hope u can help. Thanks.

Answer 406 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Ginette should help for the hair, but not always. If there has been no change in 4 months, it probably won't help. there are other tretaments available - Zoladex - but this does have side effects. Your gynaecologist will be able to give you more information.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9425 votes
No
68% - 19886 votes
Vote